# SDR USAA970244

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Part time: 48,032 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 VISUAL/EDDY CURRENT INSPECTION, FOUND 1.25 INCH CRACK BS 747 STRINGER 18L FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
